# SDR CA970722009

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727171C
- Engine: Pwa JT8D7A
- System (JASC): 2927 · Hydraulic Pressure Regulator, Auxiliary
- Part: Seal
- Condition: Leaking
- Location: Hyd Reg Sys
- Component: 72909
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE SERVICING OF THE HYDRAULIC SYSTEM RESERVOIR HEADER PRESSURE THE REGULATOR HAD A SEAL FAILURE RESULTING IN PRESSURE LOSS. THE REGULATOR WAS CHANGED AND THE AIRCRAFT RETURNED TO SERVICE.
